# SDR DL72E992139

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HV2, FOUND NR 13 SPOILER ACTUATOR MOUNT BOX IS LOOSE AT LOWER MOUNT BOLTS 2, I/B MOUNT POINT IS MISSING SHIMS.  SHIMS REPAIRED PER MM 57-42-0.
